# SDR FDEA201206022061

- Difficulty date: June 2, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361079721400
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LONGERON 3L BETWEEN FRAMES 12A TO 15A MISREPAIRED.   REMOVED AND REPLACED FLOOR SUPPORT  IAW SRM 51-72-10.  REPAIR IS A MAJOR IAW GMM 6-2-100.
